Probability_Mathematical Statistics and Their Applications

Brief Introduction of YAN, Ting

Time:2015-07-28  Author:  ClickTimes:
YAN, Ting
Chinese Version  (中文版)          
Name: Ting YAN, Associate Professor          
Address: School of Mathematics and Statistics, Central China Normal University, Wuhan, 430079, China ,            

Network Models; Random Graph Theory; Paired and Multiple Comparisons; Density Estimation          



1. Yan T. (2017). Statistical inference using differentially private bi-degree sequence and synthetic directed graphs. Available at

2. Hu J., Qin H., Yan T. and Zhao Y. (2016). On consistency of model selection for stochastic block models. Available at

3. Hu J., Qin H., Yan T., and Zhu J.(2017). Using maximum entry-wise deviation to test the goodness-of-fit for stochastic block models. Available at

4. Yan T., Jiang B., Stephen E. Fienberg, and Leng C. (2018). Statistical inference in a directed network model with covariates. Journal of the American Statistical Association. Accepted.

5. Su L.,Qian X., and Yan T. (2018). A note on a network model with degree heterogeneity and homophily. Statistics and Probability Letters. Accepted.

6. Luo J., Qin H., Yan T., and Zeyneb L. (2017). Asymptotic distributions in directed exponential random graph models with bi-degree sequences. Communication in Statistics-Theory and Metho ds. 46 18),8852-8864.

7. Zhang Y., Qian X., Qin H. and Yan T. (2017). Affiliation networks with an increasing degree sequence. Communication in Statistics-Theory and Methods. 46(22), 11163-11180.

8. Abd Elgawad, M. A., Barakat, H.M., Qin H. and Yan T. (2017). Limit theory of bivariate dual generalized order statistics with random index. Statistics. 51(3), 572-590.

9. Li W., Yan T., Abd Elgawad M., and Qin H. (2017). Degree-Based Moment Estimation for Ordered Networks. Journal of Systems Science and Complexity. 30, 721-733

10. Yan T, Leng C., and Zhu J. (2016).  Asymptotics in directed exponential random graph models with an increasing bi-degree sequence. Annals of Statistics, 44, 31-57

11. Yan T., Qin H. and Wang H. (2016). Asymptotics in undirected random graph models parameterized by the strengths of vertices. Statistica Sinica, 26, 273-293.

12. Yan T. (2016). Rankings in the Generalized Bradley-Terry models when the strong connection condition fails.Communication in Statistics-Theory and Methods. 45(02), 344-358.

13. Yan T. and Zhao Y. (2016). Asymptotics of score test in the generalized β-model for networks. Statistics and Probability Letters. 119,163-169.

14. Leng, C. and Yan, T. (2016). Discussion of "Statistical modelling of citation exchange between statistics journals" by Varin, Cattelan and Firth, Journal of the Royal Statistical Society Series A, 179, Page 54.

15. Yan T., Li Z., Li Y. and Qin H. (2016). Likelihood ratio tests in the Rasch model for item response data when the number of persons and items goes to infinity. Statistics and Its Interface, 9, 223-232.

16. 11. Zhang Y., Chen S., Qin H., and Yan T. (2016). Directed weighted random graphs with an increasing bi-degree sequence. Statistics and Probability Letters. 119 235-240.

17. Yan T., Zhao Y. and Qin H.2015. Asymptotic normality in the maximum entropy distributions on graphs with an growing number of parameters. Journal of Multivariate Analysis, 133, 61-76.  

18. Yan T. (2015). A note on asymptotic distributions in maximum entropy models for networks. Statistics and Probability Letters. 98, 1-5.

19. Yan T. and Leng C. (2015). A simulation study of p1 model for directed  random graphs. Statistics and Its Interface, 8, 255-266

20. Yan T., Li Q., Li Y., Li Z. and Zheng G. (2013). Genetic association with multiple traits in the presence of population stratification. Genetic Epidemiology.  37(6), 571-80.

21. Yan T. and Xu J. (2013). A central limit theorem in the β-model for undirected random graphs with a diverging number of vertices.  Biometrika. 100(2), 519-524.

22. Yan T., Yang Y. and Xu J. (2012). Sparse paired comparisons in the Bradley-Terry model. Statistica Sinica. 22, 1305-1318

23. Yan T., Hou B. and Yang Y. (2009). Correcting for cryptic relatedness by a regression-based genomic control method. BMC Genetics. doi:10.1186/1471-2156-10-78.

24. Yan T., Yang Y., Chen X., DeAngelis MM, Hoh J and Zhang H. (2009). Genotypic Association Analysis Using Discordant- Relative-Pairs. Annals of Human Genetics. 73:84-94.